# SDR 9JLA2014091004549

- Difficulty date: August 15, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 6,508 hours, 5,272 cycles
- Engine: Pwc PW545B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Part number: 99124921
- Condition: Defective
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TWO SEPARATE OCCASIONS THAT DURING THE TAKEOFF ROLL THAT THE ACM OVERHEAT ANNUNCIATOR ILLUMINATED.  ABORTED TAKEOFF ON BOTH OCCASIONS.  THE CREW COMPLETED TROUBLESHOOTING ACTIONS & COULD NOT DUPLICATE THE FAULT.  THE SUBSEQUENT TAKEOFFS WERE NORMAL.  TROUBLE SHOT THE SYS & FOUND THE LT CONTROL VLV PN 9912492-1 TO BE DEFECTIVE.  THE VLV WAS REMOVED FROM SERVICE & REPLACED WITH AN OVERHAULED UNIT.  OPERATIONS CHECKED OK.
